zbMATH — the first resource for mathematics

The reconstruction of a connected graph from its spanning trees. (English) Zbl 0294.05102

05C05 Trees
05C99 Graph theory
Full Text: EuDML
[1] FISHER J.: A Counterexample to the Countable Version of a Conjecture of Ulam. J. Combinatorial Theory 7, 1969, 364-365. · Zbl 0187.21304
[2] FISHER J., GRAHAM R. L., HARARY F.: A Simpler Counterexample to t\?e Reconstruction Conjecture for Denumerable Graphs. J. Com\?inatonal Theory Ser. B 12, 1972, 203-204. · Zbl 0229.05140
[3] HARARY F.: On the Reconstruction of a Graph from a Collection of Subgraphs. T\?eory of Graphs and Its Applications (M. Fiedler. Praha 1964, 47-52.
[4] KELLY P. J.: A Congruence T\?eorem for Trees. Pacific J. Math., 1957, 961-968. · Zbl 0078.37103
[5] SEDLÁČEK J.: Lucasova čísla v teorii grafu. Matematika. Universita Karlova, 1970, 111-115.
[6] SEDLÁČEK J.: O kostrách konečných grafu. Čas. Pěstov. Mat. 91. 1966, 221-227.
[7] TUTTE W. T.: Connectivitu in Graphs. Oxford University Press 1966.
[8] ULAM S. M.: A Collection of Mat\?ematical Problems. New York 1966.
[9] ZELINKA B.: Grafu, jejichž všechnu kostru jsou spolu isomorfní. Čas. Pěstov. Mat. 96, 1971, 33-40.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.